I've been dealing with chronic pain in my right leg, hip and back for almost 2 years now. I was on Hydrocodone/Acetaminophen 5/325 then went to 7.5/325. Eventually, it stopped helping to relieve pain and I was referred to pain management. I was prescribed Nucynta IR 100 mg every six hours as needed. I was told this was stronger than what I was on and I had really high hopes that it would help. My pain is so bad some days that it takes everything I have in me just to walk to the bathroom and back. My quality of life has changed drastically from before this all started. So, I truly wanted this medicine to help me get back some of what I lost. I started taking Nucynta on Friday 11/13/15 and it seemed to help for the first couple of hours and then it seemed to wear off. After my 2nd pill, the same thing happened. My husband said that maybe since this is a synthetic narcotic that it may take some time to build up in my system. I tried to research that online, but haven't come up with much. I figure that it wouldn't hurt to ask around and see if my husband's theory is correct or not. This pain has been making my life miserable and I don't know how much more I can take. If anyone could answer my question and maybe offer some advice, I would truly appreciate it!
roa3sn Yes and there is no problem with these 2 together sedation would be one to want to worry about Make sure you have your doctor take the other pharmacy off your records so yu always get your medication from one pharmacy so it can be checked for drug Interactions etc and also you have one Pharmacist that you can ask question good luck Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2011 • 1 answer
Posted 31 Jan 2013 • 1 answer
Posted 26 Aug 2013 • 4 answers
Posted 7 Jan 2014 • 3 answers
Posted 28 Jun 2016 • 1 answer